# SDR AALA201707269001

- Difficulty date: July 22, 2017
- Submitted: July 26, 2017
- Operation: Air carrier
- Aircraft: N545UW
- Make and model: Airbus A321-231
- Aircraft serial: 4850
- Aircraft time: 20,965 hours, 7,713 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. SEAT MOUNTED EXIT LIGHT COVER AT 11 LEFT, BROKEN. REPLACED SEAT MOUNTED EXIT LIGHT AT 11L PER AMM 33-51-19.
